MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ISLEEVE 14F; INTRODUCER, CATHETER

BOSTON SCIENTIFIC CORPORATION ISLEEVE 14F; INTRODUCER, CATHETER
Model Number 10445
Medical Device Problem Codes Break (1069); Failure to Advance (2524); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a sheath liner tear occurred.A 14f isleeve introducer sheath was used during a transcatheter aortic valve replacement (tavr) procedure.Femoral access was obtained via the mildly tortuous femoral artery.A safari2 guidewire and unknown pre-dilatation balloon catheter were advanced through the 14f isleeve introducer sheath.Difficulty was encountered removing the balloon catheter through the tip of the 14f isleeve introducer sheath.The balloon catheter was inflated, deflated, and a second attempt at removal was unsuccessful.The 14f isleeve introducer sheath and balloon catheter were removed as a unit and a sheath liner tear and tip damage were noted.A new 14f isleeve introducer sheath was used to complete the procedure.No patient complications were reported.
 
Additional Manufacturer Narrative
This supplemental report is being submitted with an update to sections: h6 component codes.H6 evaluation method codes.H6 evaluation result codes.H6 evaluation conclusion codes.Media review: one (1) photograph was provided to assist in the investigation and was reviewed by a boston scientific quality technician.The photograph showed the distal end of the 14f isleeve introducer sheath with expanded seams, sheath buckling, and tip damage.A balloon catheter protruded from the tip of the 14f isleeve introducer sheath and a portion of the distal end of the balloon catheter appeared to be inflated or not rewrapped.Seam expansion is expected during use of the device; therefore, this is not considered device damage.Analysis of the device photograph could not confirm the reported sheath tear.
 
Event or Problem Description
It was reported that a sheath liner tear occurred.Procedure summary: a 14f isleeve introducer sheath was used during a transcatheter aortic valve replacement (tavr) procedure.Femoral access was obtained via the mildly tortuous femoral artery.A safari2 guidewire and unknown pre-dilatation balloon catheter were advanced through the 14f isleeve introducer sheath.Difficulty was encountered removing the balloon catheter through the tip of the 14f isleeve introducer sheath.The balloon catheter was inflated, deflated, and a second attempt at removal was unsuccessful.The 14f isleeve introducer sheath and balloon catheter were removed as a unit and a sheath liner tear and tip damage were noted.A new 14f isleeve introducer sheath was used to complete the procedure.Patient status no patient complications were reported.

Brand Name
ISLEEVE 14F
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key21881773
Report Number2124215-2025-23998
Device Sequence Number7865391
Product Code DYB
UDI-Device Identifier08714729950660
UDI-Public(01)08714729950660(17)260925(10)34924425
Combination Product (Y/N)N
Initial Reporter CountryMX
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/25/2026
Device Model Number10445
Device Catalogue Number10445
Device Lot Number0034924425
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2025
Supplement Date Received by Manufacturer05/16/2025
Initial Report FDA Received Date04/22/2025
Supplement Report FDA Received Date05/22/2025
Date Device Manufactured09/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown